# SDR COMA0760553

- Difficulty date: September 1, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 19,168 hours, 16,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 59465
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5259 - AFT 1/3RD OF EMERGENCY FLOOR LIGHTING INOP.  REMOVED AND REPLACED CABLE JUMPER FOR EMERGENCY FLOOR LIGHTING.
